# SDR AALA20050686

- Difficulty date: October 7, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACKS FOR EMERGENCY LIGHTS FOR COACH AND FIRST CLASS SEATS INOPERATIVE.  REPLACED BATTERY PACK AT STATIONS 727, 559, 947.5, AND 328 FOR EMERGENCY LIGHTS IN COACH AND FIRST CLASS SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
